RUS
ENG
Full version
JOURNALS
// Matematicheskie Zametki
// Archive
Mat. Zametki,
1971
Volume 10,
Issue 2,
Pages
181–186
(Mi mzm9702)
Markov chains on a matrix group
I. V. Evstigneev
M. V. Lomonosov Moscow State University
Abstract:
The limiting behavior of a sequence of products of random matrices is investigated. Certain well-known results concerning independent identically distributed matrices are translated to the case of discrete-time Markov processes.
UDC:
519.2
Received:
03.06.1970
Fulltext:
PDF file (712 kB)
English version:
Mathematical Notes, 1971,
10
:2,
531–534
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025